Journal of the Mathematical Society of Japan

Concave modulars.

Hidegoro NAKANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 5, Number 1 (1953), 29-49.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415624

Digital Object Identifier
doi:10.2969/jmsj/00510029

Mathematical Reviews number (MathSciNet)
MR0058882

Zentralblatt MATH identifier
0050.33402

Subjects
Primary: 46.3X

Citation

NAKANO, Hidegoro. Concave modulars. J. Math. Soc. Japan 5 (1953), no. 1, 29--49. doi:10.2969/jmsj/00510029. https://projecteuclid.org/euclid.jmsj/1261415624


Export citation